# SDR DALA13025215639

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 50,027 hours, 19,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED LIGHT INOPERATIVE AT ROW 4AB.  FOUND LOOSE CONNECTOR BELOW SEAT.  RECONNECTED IAW AMM 33-51. OPS CHECKED GOOD. OK FOR SERVICE.
